Periodic and invariant measures for stochastic wave equations
MetadataShow full metadata
We establish the existence of periodic and invariant measures for a semilinear wave equation with random noise. These are counterparts of time-periodic and stationary solutions of a deterministic equation. The key element in our analysis is to prove that the family of probability distributions of a solution is tight.
CitationKim, J. U. (2004). Periodic and invariant measures for stochastic wave equations. Electronic Journal of Differential Equations, 2004(5), pp. 1-30.
This work is licensed under a Creative Commons Attribution 4.0 International License.